# SDR ALGA0100410847285

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: XATP
- Make and model: Bell 407
- Aircraft serial: 53313
- Aircraft time: 5,044 hours
- Engine: Allsn 250C47B
- Engine time: 8,456 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn, C47
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EA CRACKS ON FWD FLANGE. CRACKS GO THROUGH BOLT HOLES AND AROUND BOLT HOLES.
